# SDR 2001UALA02183

- Difficulty date: October 30, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 42,648 hours, 6,920 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM STATION 798 LBL 19-15 UPPER CAP CORRODED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED FLOORBEAM SPLICE PER SRM 53-00-51 FIG 203.
